Some regularizing methods for transport equations and the regularity of solutions to scalar conservation laws
Séminaire Équations aux dérivées partielles (Polytechnique), (2008-2009), Talk no. 16, 15 p.

We study several regularizing methods, stationary phase or averaging lemmas for instance. Depending on the regularity assumptions that are made, we show that they can either be derived one from the other or that they lead to different results. Those are applied to Scalar Conservation Laws to precise and better explain the regularity of their solutions.

@article{SEDP_2008-2009____A16_0,
     author = {Jabin, Pierre-Emmanuel},
     title = {Some regularizing methods for transport equations and the regularity of solutions to scalar conservation laws},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2008-2009},
     note = {talk:16},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2008-2009____A16_0}
}
Jabin, Pierre-Emmanuel. Some regularizing methods for transport equations and the regularity of solutions to scalar conservation laws. Séminaire Équations aux dérivées partielles (Polytechnique),  (2008-2009), Talk no. 16, 15 p. http://www.numdam.org/item/SEDP_2008-2009____A16_0/

[1] M. Bézard, Régularité L p précisée des moyennes dans les équations de transport. Bull. Soc. Math. France, 122 (1994), 29–76. | Numdam | MR 1259108 | Zbl 0798.35025

[2] F. Bouchut, Hypoelliptic regularity in kinetic equations. J. Math. Pures Appl. (9), 81 (2002), 1135–1159. | MR 1949176 | Zbl 1045.35093

[3] F. Bouchut, F. Golse and M. Pulvirenti, Kinetic equations and asymptotic theories. Series in Appl. Math., no. 4, Elsevier (2000). | Zbl 0979.82048

[4] K.S. Cheng, A regularity Theorem for a Nonconvex Scalar Conservation Law. J. Differential Equations 61 (1986), no. 1, 79–127. | MR 818862 | Zbl 0545.34005

[5] C. Cheverry, Regularizing effects for multidimensional scalar conservation laws. Ann. Inst. H. Poincaré, Analyse Non Linéaire, 17(4) (2000), 413–472. | Numdam | MR 1782740 | Zbl 0966.35074

[6] G. Crippa, F. Otto, and M. Westdickenberg, Regularizing effect of nonlinearity in multidimensional scalar conservation laws. To appear Transport Equations and Multi-D Hyperbolic Conservation Laws, Lecture Notes of the Unione Matematica Italiana. | MR 2409677 | Zbl 1155.35400

[7] C.M. Dafermos, Hyperbolic conservation laws in continuum physics. Springer Verlag, GM 325 (1999). | MR 2169977 | Zbl 0940.35002

[8] C. De Lellis, F. Otto, and M. Westdickenberg, Structure of entropy solutions for multi-dimensional scalar conservation laws. Arch. Ration. Mech. Anal., 170(2) (2003), 137–184. | MR 2017887 | Zbl 1036.35127

[9] R. DiPerna, P.L. Lions and Y. Meyer, L p regularity of velocity averages. Ann. Inst. H. Poincaré Anal. Non Linéaire, 8 (1991), 271–287. | Numdam | MR 1127927 | Zbl 0763.35014

[10] P. Gérard, F. Golse, Averaging regularity results for PDEs under transversality assumptions. Comm. Pure Appl. Math. 45(1) (1992), 1–26. | MR 1135922 | Zbl 0832.35020

[11] F. Golse, P.L. Lions, B. Perthame and R. Sentis, Regularity of the moments of the solution of a transport equation. J. Funct. Anal., 26 (1988), 110-125. | MR 923047 | Zbl 0652.47031

[12] F. Golse, B. Perthame, R. Sentis, Un résultat de compacité pour les équations de transport et application au calcul de la limite de la valeur propre principale d’un opérateur de transport. C.R. Acad. Sci. Paris Série I, 301 (1985), 341–344. | MR 808622 | Zbl 0591.45007

[13] D. Hoff, The sharp form of Oleĭnik’s entropy condition in several space dimensions. Trans. Amer. Math. Soc. 276 (1983), no. 2, 707–714. | MR 688972 | Zbl 0528.35062

[14] P.E. Jabin and B. Perthame, Regularity in kinetic formulations via averaging lemmas. ESAIM Control Optim. Calc. Var. 8 (2002), 761–774. | Numdam | MR 1932972 | Zbl 1065.35185

[15] P.E. Jabin and L. Vega, A real space method for averaging lemmas, J. de Math. Pures Appl., 83 (2004), 1309–1351. | MR 2096303 | Zbl 1082.35043

[16] S.N. Kruzkov, First order quasilinear equations in several independent variables. Math USSR Sb. 10 (1970), 217–243. | Zbl 0215.16203

[17] P.L. Lions, B. Perthame and E. Tadmor, A kinetic formulation of multidimensional scalar conservation laws and related questions. J. Amer. Math. Soc., 7 (1994), 169–191. | MR 1201239 | Zbl 0820.35094

[18] O.A. Oleĭnik, On Cauchy’s problem for nonlinear equations in a class of discontinuous functions. Doklady Akad. Nauk SSSR (N.S.), 95 (1954), 451–454. | Zbl 0058.32101

[19] B. Perthame, Kinetic Formulations of conservation laws, Oxford series in mathematics and its applications, Oxford University Press (2002). | MR 2064166 | Zbl 1030.35002

[20] D. Serre, Systèmes hyperboliques de lois de conservation. Diderot, Paris (1996). | Zbl 0930.35002

[21] E. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals. Princeton Mathematical Series, 43. Monographs in Harmonic Analysis, III. Princeton University Press, Princeton, NJ, 1993. | MR 1232192 | Zbl 0821.42001

[22] E. Tadmor, The large-time behavior of the scalar, genuinely nonlinear Lax Friedrichs scheme. Math. Comp. 43 (1984), no. 168, 353–368. | MR 758188 | Zbl 0598.65067

[23] E. Tadmor, Local error estimates for discontinuous solutions of nonlinear hyperbolic equations. SIAM J. Numer. Anal. 28 (1991), no. 4, 891–906 | MR 1111445 | Zbl 0732.65084

[24] A.I. Vol’pert, Spaces BV and quasilinear equations.(Russian) Mat. Sb. (N.S.) 73 (115) (1967) 255–302. [English transl.: Math. USSSR-Sb. 2 (1967), 225–267.] | Zbl 0168.07402